# SDR ASOA20140705202

- Difficulty date: July 5, 2014
- Submitted: July 5, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,416 hours, 33,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528364007
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT OTBD OMEGA BEAM SUPPORT AT FR 47-48.  R & R RT SIDE OTBD OMEGA BEAM SUPPORT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
